# SDR COEA2017052835923

- Difficulty date: May 28, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 32,300 hours, 40,503 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: S55171202202
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER REAR SPAR LOWER CHORD HAS CORROSION BELOW TRIM ACTUATOR. REPAIRED IAW SRAS ES-2577/17.
